# SDR R61A201901090039

- Difficulty date: December 4, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000061
- Aircraft time: 39,107 hours, 24,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917006
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND PASSENGER CABIN RT OB SEAT TRACK FR 75-4", FR 77-5", FR79-6" AND FR81-7" HAS GOUGES ON THE CROWN. BLENDED OUT MULTIPLE GOUGES AND FOUND TO BE OUT OF LIMITS PER SRM 51-10-03. REMOVED AND REPLACED SEAT TRACK 170-65917-006 IAW SRM 51-40-02 AND SRMI 53-23-1. A/C REMAINS IN CHECK.
